# SDR IPXA2014032682425

- Difficulty date: March 21, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0490
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW LEVEL 1 MESSAGE.  R & R EMERGENCY LIGHT BATTERY AND TEST PASSED IAW AMM 33-51-01.
